Skip to Main content Skip to Navigation
Journal articles

Malliavin and Dirichlet structures for independent random variables

Abstract : On any denumerable product of probability spaces, we construct a Malliavin gradient and then a divergence and a number operator. This yields a Dirichlet structure which can be shown to approach the usual structures for Poisson and Brownian processes. We obtain versions of almost all the classical functional inequalities in discrete settings which show that the Efron-Stein inequality can be interpreted as a Poincaré inequality or that Hoeffding decomposition of U-statistics can be interpreted as a chaos decomposition. We obtain a version of the Lyapounov central limit theorem for independent random variables without resorting to ad-hoc couplings, thus increasing the scope of the Stein method.
Document type :
Journal articles
Complete list of metadatas

Cited literature [41 references]  Display  Hide  Download
Contributor : Laurent Decreusefond <>
Submitted on : Thursday, July 26, 2018 - 11:53:53 AM
Last modification on : Wednesday, June 24, 2020 - 4:19:37 PM


Files produced by the author(s)



Laurent Decreusefond, Hélène Halconruy. Malliavin and Dirichlet structures for independent random variables. Stochastic Processes and their Applications, Elsevier, 2019, 129 (8), pp.2611-2653. ⟨10.1016/⟩. ⟨hal-01565240v3⟩



Record views


Files downloads